MathSciNet Relay Station
MathSciNet bibliographic data
MR130613 (24 #A473) 50.60 (17.50)
Albert, A. A. On the collineation groups of certain non-desarguesian planes. Portugal. Math. 18 1959 207–224.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement